Doctor insights on:
Itchy Palms During Taxol Chemo
I have itchy palms and soles, swollen at times which mostly flair up during the evening hours, there are no visible rashes present, can anyone help?
5wks postpartum and the past week the palms if my hands and soles of my feet have been itchy at night. Today I am itchy during the day. Causes?
Paclitaxel: Paclitaxel or Taxol (paclitaxel) is a micro tubule inhibitor. It has great activity in breast cancer. Side effects include low blood counts, hair loss, numbness and tingling which may persist despite stopping the drug. Typically given either weekly or every other week in breast cancer. It is mixed with a chemical called cremophor which can cause an allergic reaction so patients are monitored. ...Read more
Kills cancer cells!: Taxol (paclitaxel) works by preventing cancer cells from reproducing themselves. In the picture you can see green "microtubules" that are pulling a cancer cell apart into two daughter cells. Taxol blocks microtubules, preventing them from being able to pull the cancer cell into two daughter cells. The cancer cell gets stuck trying to divide, and it dies. Taxol works for many cancer types. ...Read moreSee 1 more doctor answer
I'm taking Taxol (paclitaxel) chemotherapy, my lips and skin are now drying out. What can I use to ease this problem?
Finished chemo 4 mo ago and now have itchy pins and needle tching all ovrr no rash ,when i get over heated?
Ask your oncologist: This question does not belong on the internet. You neglect to indicate the name(s) of meds or the reason for "chemo". ...Read more
Comp 16 weeks of taxol/herceptin .. diangosis with mult pe's recently and about to begin a/c chemo. Will this be possible with existing pe's in both lungs?
Yes: You have obviously survived the bilateral pulmonary emboli. You didn't mention being on Coumadin (warfarin) or any blood thinner but you should be if you are not(speak to your doctor). Hopefully, most of the clot on your lungs has dissolved. If you can't be on blood thinners for some reason, you could have a filter placed in your vena cava. Having cancer is a risk factor for having blood clots and pes. ...Read more
My sister has been in chemo and radiation for uretha cancer. She has terrible (Bad burns dark red and blue
Bumpy ). It hurts/itchy. What comforts?
Here are some ...: Sorry to hear your sister suffered from the expected side effects from radiotherapy to her urethral cancer. To gain faster and more realistic help, ask the treating doc for symptomatic treatment as soon as possible. Online chat would not help much but potentially confound the anxiety and confusion. ...Read more
I have stage 4 tnbc before i was to start AC chemo my platelets were too low 85. Started Taxol (paclitaxel) for a week now my liver enzymes are too high 590 ?
Further eval: If platelets were low before starting, il'd worry that you have spread to the bone marrow. In that case, you would get treatment anyway, no matter what the counts, in hopes of clearing the marrow. If your liver enzymes are high, there may be liver metastases. I don't know your'e whole story, but i would strongly consider treating with something like Carboplatin and abraxane. Also check her2 again. ...Read more
AFTER taxol/A/C for breast cancer stage2,path result-Lympho vascular invasion-shouldn't chemo resolved this? What now?
Ask your oncologist!: You need to givel us more information...Did the tumor shrink on chemotherapy? How much. shrinkage? If the tumor did not shrink much, that is a bad sign. But if it reduced in size substantially then you are on the right track. But your oncologist can address your questions and guide you better. ...Read more